# SDR 20000717SH013

- Difficulty date: June 28, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Engine: Ge CJ6109
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part serial: 15716
- Condition: Fractured
- Location: Engine
- Part time: 4,709 hours
- Component: Turb Rotor Assy, Ge
- Component part number: 5011T75P01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH, STAGE 1 TURBINE BLADES FRACTURED AND LIBERATED THE TOP ONE-THIRD OF THE AIRFOIL CAUSING DAMAGE TO THE 2ND STAGE BLADES.  SUBMITTER STATED INSUFFICIENT INSPECTION INFORMATION EXISTS IN THE ENGINE MANUAL TO DETECT THINNING/NECKING OF THE AIRFOIL SECTION DUE TO CREEP AND/OR OXIDATION AND/OR EROSION.  THINNING OF THE BLADE AIRFOIL CROSS-SECTION RESULTS IN BLADE FRACTURE.  (X)
